# SDR T6FA2014FA0000502

- Difficulty date: August 6, 2014
- Submitted: August 25, 2014
- Operation: General aviation
- Aircraft: N349JC
- Make and model: Amd FALCON10
- Aircraft serial: 070
- Aircraft time: 7,703 hours, 6,588 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Fms
- Part number: 201741211
- Part serial: 1312
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMOKE COMING FROM FMS, DIVERTED.  REPLACED FMS AND RTS.
